# SDR TWAA0106210

- Difficulty date: March 30, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 79,662 hours, 84,133 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK FOUND POSSIBLE CRACK IN SKIN AT STA 1104, LONGERON 5L TO 4L.  COMPLIED WITH ARA 17573 REFERRING TO LISTED SRM 53-04, FIG 27 AND SRM 51-01 PARAGRAPH 3B1.
